# SDR UHLA2010071800078

- Difficulty date: July 18, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 15,081 hours, 9,396 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT RECEIVED AVNX MAU 2B FAIL ALONG WITH WIND SHEAR/TERRAIN/ADS 2 FAIL MESSAGES.  RAN QRH AND DIVERTED TO DEN, DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT.  FCND MESSAGE APPEARED ON LANDING.  MAINTENANCE FOUND FAULT CODE 45452146CMC.  MESSAGES CLEARED ON POWER RESET.  MAINTENANCE REMOVED AND REPLACED MAU 2 POWER SUPPLY AND NIC PROC 4 AS PRECAUTIONARY.
